Some geometric properties of Fermi surfaces
Doklady Akademii Nauk, Tome 264 (1982) no. 5, pp. 1117-1119
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_5_a24,
author = {V. V. Dyakin and S. I. Petrukhnovskii},
title = {Some geometric properties of {Fermi} surfaces},
journal = {Doklady Akademii Nauk},
pages = {1117--1119},
year = {1982},
volume = {264},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_5_a24/}
}
V. V. Dyakin; S. I. Petrukhnovskii. Some geometric properties of Fermi surfaces. Doklady Akademii Nauk, Tome 264 (1982) no. 5, pp. 1117-1119. http://geodesic.mathdoc.fr/item/DAN_1982_264_5_a24/